Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 57, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jun 17, 2009, 7:11 PM CDT for Christian County, Todd County, Kentucky. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2009, 7:11 PM CDT (00:11 UTC)
- Expired
- Jun 17, 2009, 7:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Christian County, KY, Todd County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:25 PM CDT | TORNADO | 6 S Elkton, KY | ...UNCONFIRMED...REPORTS OF SMALL TORNADO GOING UP AND DOWN ALONG HIGHWAY 181 HALFWAY BETWEEN THE COMMUNITIES OF ELKTON AND GUTHRIE. |
| Jun 17, 7:47 PM CDT | FUNNEL CLOUD | Trenton, KY | POSSIBLE FUNNEL CLOUD REPORTED ON THE EAST SIDE OF TRENTON. |
| Jun 17, 7:47 PM CDT | HAIL 1.25 | Trenton, KY | HALF DOLLAR HAIL REPORTED ALONG ALLISON ROAD AND HIGHWAY 848. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 3:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3707 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1041 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 180011
TORPAH
KYC047-219-180045-
/O.NEW.KPAH.TO.W.0057.090618T0011Z-090618T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
711 PM CDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 745 PM CDT.
* AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
NORTHWEST OF GUTHRIE...MOVING SOUTHEAST AT 10 MPH. SPOTTERS
REPORTED A FUNNEL CLOUD NER TRENTON AT 706 PM.
* LOCATIONS IN THE WARNED AREA INCLUDE...
GUTHRIE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS EITHER IN A BASEMENT OR INTERIOR ROOM ON THE
LOWEST FLOOR OF A HOME OR BUILDING. STAY AWAY FROM WINDOWS.
&&
LAT...LON 3665 8710 3664 8723 3673 8734 3681 8728
3668 8707
TIME...MOT...LOC 0010Z 316DEG 11KT 3672 8724
$$2 follow-up statements
000
WWUS53 KPAH 180030
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
730 PM CDT WED JUN 17 2009
KYC047-219-180045-
/O.CON.KPAH.TO.W.0057.000000T0000Z-090618T0045Z/
CHRISTIAN KY-TODD KY-
730 PM CDT WED JUN 17 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN
TODD AND SOUTHEASTERN CHRISTIAN COUNTIES IN SOUTH CENTRAL KENTUCKY...
AT 725 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO SKIPPING
UP AND DOWN ALONG HIGHWAY 181 ELKTON AND GUTHRIE. THE STORM WAS
LOCATED NEAR GUTHRIE...MOVING SOUTHEAST AT 15 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3665 8710 3664 8723 3673 8734 3681 8728
3668 8707
TIME...MOT...LOC 0028Z 316DEG 11KT 3668 8719
$$000
WWUS53 KPAH 180036
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
736 PM CDT WED JUN 17 2009
KYC047-219-180047-
/O.EXP.KPAH.TO.W.0057.000000T0000Z-090618T0045Z/
CHRISTIAN KY-TODD KY-
736 PM CDT WED JUN 17 2009
...THE TORNADO WARNING FOR SOUTHERN TODD AND SOUTHEASTERN CHRISTIAN
COUNTIES IN SOUTH CENTRAL KENTUCKY WILL EXPIRE AT 745 PM CDT...
LAT...LON 3665 8710 3664 8723 3673 8734 3681 8728
3668 8707
TIME...MOT...LOC 0037Z 316DEG 11KT 3666 8717
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 17, 3:21 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 17, 3:21 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 321 PM CDT WED JUN 17 2009 .SHORT TERM... /TONIGHT/ WEAK LINE OF CONVERGENCE AIDED BY A DISTURBANCE PASSING THROUGH IN WNWLY FLOW IS TRIGGERING SHRA/TSRA FROM NORTH OF JACKSON MO EAST TO NEAR MADISONVILLE KY THIS AFTERNOON. ALTHOUGH THERE IS PLENTY OF INSTABILITY TODAY...FREEZING LEVELS ARE VERY HIGH AND THE BEST SHEAR IS TO OUR EAST. IN ANY CASE THESE STORMS WILL WEAKEN THIS EVENING WITH THE LOSS OF DAYTIME HEATING...AS RIDGING BUILDS IN THE MID LEVELS. NEXT ITEM TO WATCH WILL BE THE MCS EXPECTED TO BE HEADING INTO IOWA/NW MO TONIGHT. WHAT IS LEFT OF THAT SYSTEM WOULD REACH THE WABASH VALLEY/SW IN BETWEEN 12Z AND 15Z THURSDAY MORNING...BUT GIVEN AXIS OF MID LEVEL FLOW AND PLACEMENT OF STRONGER WIND FIELDS...EXPECT THAT THE MAJORITY OF THE SYSTEM WILL PASS TO THE NORTHEAST OF OUR CWA WHILE WEAKENING. OTHERWISE...RAISED LOW TEMPS TONIGHT GIVEN NEW MOS GUIDANCE AND HIGHER DEWPOINTS ALREADY IN PLACE ACROSS THE LOWER OHIO VALLEY. .LONG TERM... /THURSDAY THROUGH SATURDAY/ SINCE THE FORECAST THE LAST COUPLE OF WEEKS HAS BEEN HIGHLY INFLUENCED BY MISO/MESOSCALE PERTURBATIONS IN THE SURFACE/UPPER LEVEL FLOW...I ANTICIPATE THAT THERE WILL BE SUBTLE VARIATIONS TO THE NEAR TERM FORECAST BEFORE WE GET TO AN EXTENDED PERIOD OF RELATIVELY DRY WEATHER FOR THE WFO PAH FORECAST AREA. THE ONE SOLID SIGNAL FOR BOTH THE SHORT/MEDIUM RANGE DETERMINISTIC AND ENSEMBLE GUIDANCE HAS BEEN THE DOMINANCE OF THE RIDGE ON THURSDAY FOR MOST OF THE WFO PAH FORECAST AREA. THE CURRENT EXTENSION OF THE LOW/MID LEVEL NW-SEWD ORIENTED RIDGE TO THE NORTHEAST SHOULD SUPPRESS CONVECTION OVER MOST OF THE COUNTY WARNING AREA ON THURSDAY...WITH THE EXCEPTION OF PARTS OF SOUTHEAST ILLINOIS AND SOUTHWEST INDIANA. THE SHARP GRADIENT MESHES WELL WILL WITH THE SOUTHERN EDGE OF THE DAY 2 SLIGHT RISK AREA FROM THE NOAA STORM PREDICTION CENTER. THE BIGGEST CONCERN THAT I HAVE PRIOR TO THE ONSET OF EXPECTED THUNDERSTORMS AHEAD OF THE APPROACHING COLD FRONT ON FRIDAY IS THE AMOUNT OF HEAT AND HUMIDITY TRAPPED UNDER THE RIDGE. MOST OF THE GUIDANCE NUMBERS SUGGEST 1-2 DEGREES HIGHER ON MAX/MIN TEMPERATURE AND DEWPOINT VALUES FOR THURSDAY AND FRIDAY. AT THIS TIME...I HAVE RAISED TEMPERATURES/DEWPOINTS SLIGHTLY...BUT AM PROBABLY A LITTLE LOWER THAN I SHOULD BE AT THIS TIME. THIS KEEPS APPARENT TEMPERATURE VALUES /HEAT INDEX FOR THIS TIME OF YEAR/ BELOW THRESHOLD FOR A HEAT ADVISORY. THE MIDNIGHT SHIFT WILL NEED TO MONITOR DEWPOINTS TO DETERMINE WHETHER AN ADVISORY MAY BE WARRANTED. PLAN TO KEEP MENTION OF HEAT INDEX VALUES IN CURRENT ZONE TEXT PRODUCTS...AS WELL AS CONTINUE TO HIGHLIGHT IN THE HAZARDOUS WEATHER OUTLOOK. I MAY ALSO HIGHLIGHT IN AN SPECIAL WEATHER STATEMENT OR PUBLIC INFORMATION STATEMENT...SINCE THIS WOULD BE THE FIRST...BUT BRIEF...HEAT EPISODE IN THE WFO PAH FORECAST AREA. WITH RESPECT TO THE COLD FRONT...LEANED CLOSER TO THE SLIGHTLY SLOWER ECMWF/SREF NUMERICAL GUIDANCE SOLUTIONS. THE PLACEMENT OF POP/WEATHER IN SPACE AND TIME WILL LIKELY BE TEMPERED BY LOCAL MESOSCALE THUNDERSTORM INTERACTIONS...BUT THE CURRENT GRIDDED FORECAST SHOULD PROVIDE A TEMPLATE FOR THE MEAN LOCATION FOR RAIN CHANCES FOR FRIDAY INTO SATURDAY. THE SOUTHERN HALF OF THE WFO PAH FORECAST AREA MAY BE DRIER THAN EXPECTED ON FRIDAY...SO MAY END UP ADJUSTING POPS/WEATHER FURTHER NORTHWARD WITH LATER FORECAST ISSUANCES. /SUNDAY THROUGH NEXT THURSDAY/ THE MEAN POSITION OF THE UPPER RIDGE AXIS MOVES FROM THE LOWER MISSISSIPPI VALLEY REGION INTO MISSOURI AND ILLINOIS EARLY NEXT WEEK. THE GFS DETERMINISTIC OPERATIONAL RUNS TRY TO DEVELOP AN SEMI-PERMANENT AXIS OF PRECIPITATION ALONG A PROGGED SHEAR AXIS ALOFT AND AN IMPLIED CONVERGENCE ZONE AT THE SURFACE. AT THIS TIME...I HAVE LOW CONFIDENCE IN THIS SOLUTION AND PREFER TO UTILIZE THE HPC AND ECMWF MODEL SOLUTIONS. WITH RESPECT TO TEMPERATURES...PLAN TO GO SLIGHTLY HIGHER WITH MAX/MIN TEMPERATURES ALONG THE SOUTHERN AND SOUTHEAST EDGE OF THE WFO PAH FORECAST AREA...REFLECTING THE INFLUENCE OF HIGHER THICKNESSES IN THIS AREA. && .AVIATION... LAPS SHOW UNSTABLE MESO ENVIRONMENT CONDUCIVE TO PM THUNDERSTORM DEVELOPMENT IN HEAT/HUMIDITY OF DIURNAL PEAK. BEST CHANCE ZONE APPEARS TO BE OVERTOP BUILDING HEIGHTS/RIDGE IN ADVANCE OF RETURNING WARM SECTOR BOUNDARY...IE CURRENTLY SHOWING UP ON RADAR JUST SOUTH OF OUR ERN TAF SITES NAMELY ACROSS THE PENNYRILE REGION OF WKY. NAM MODELS THIS CONVECTION AND SUGGESTS IT LASTS THRU THE DIURNAL PEAK/DIMINISHES THEREAFTER. HAVE INCLUDED CB MENTIONS ALL TAFS BUT THINKING RIGHT NOW IS THIS ACTIVE CONVECTION SHOULD MISS SITES THEMSELVES. AFT THAT OTHER THAN MVFR FOG POSSIBLE AT CGI/PAH LATE...RETURNING SLYS AND DIURNAL CU TOMORROW ARE THE ONLY OTHER FEATURES OF NOTE THIS ISSUANCE. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && AVIATION...DH SHORT TERM...AD LONG TERM...SMITH
Hazardous weather outlook, Jun 17, 4:38 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 438 PM CDT WED JUN 17 2009 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-181145- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 438 PM CDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE STORMS CONTINUES TONIGHT FOR NEARLY ALL OF THE OUTLOOK AREA....NORTHEAST OF A PIEDMONT AND NEW MADRID MISSOURI LINE. DAMAGING WINDS AND HAIL WILL BE THE PRIMARY HAZARDS WITH ANY SEVERE STORMS THAT OCCUR THIS EVENING. THE THUNDERSTORMS THAT HAVE OCCURRED LATE WEDNESDAY AFTERNOON SHOULD DISSIPATE DURING THE EVENING. ADDITIONAL DEVELOPMENT OVER THE MISSOURI VALLEY MAY IMPACT NORTHERN PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND NORTHWEST KENTUCKY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SLIGHT RISK OF SEVERE STORMS IS POSSIBLE ACROSS A SMALL PART OF SOUTHWEST INDIANA...AND ADJACENT PARTS OF SOUTHEAST ILLINOIS AND NORTHWEST KENTUCKY ON THURSDAY. THE MAIN HAZARDS WILL BE DAMAGING WINDS AND HAIL. OTHERWISE...HOT...HUMID AIR IS FORECAST TO SPREAD ACROSS THE REGION THURSDAY AND FRIDAY. MAXIMUM HEAT INDEX VALUES BOTH AFTERNOONS WILL TOP OUT NEAR 100 DEGREES. THIS WILL BE THE FIRST SIGNIFICANT WAVE OF HEAT TO AFFECT THE REGION THIS SEASON. A CHANCE OF THUNDERSTORMS ARE FORECAST ALONG AND AHEAD OF A COLD FRONT THAT WILL SLOWLY MOVE SOUTH AND DISSIPATE ACROSS THE QUAD STATE REGION FRIDAY AFTERNOON INTO SATURDAY. ANOTHER SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED FRIDAY AFTERNOON AND EVENING FOR THE ENTIRE OUTLOOK AREA. EARLY INDICATIONS FROM THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA SUGGEST THAT THE THUNDERSTORMS AHEAD OF THIS FRONT MAY BECOME ORGANIZED AND EVOLVE INTO A SIGNIFICANT...LONG LIVED DAMAGING WIND EVENT...KNOWN AS A DERECHO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING OVER SOUTHWEST INDIANA AND WESTERN KENTUCKY...AND MAY BE NEEDED AGAIN FRIDAY AFTERNOON AND EVENING. RJP/SMITH
In the hours before
Local storm report, Jun 17, 4:02 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
402 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL GREENVILLE 37.21N 87.18W
06/17/2009 E0.75 INCH MUHLENBERG KY LAW ENFORCEMENT
0315 PM FLOOD CENTRAL CITY 37.30N 87.13W
06/17/2009 MUHLENBERG KY LAW ENFORCEMENT
SEVERAL STREETS WITH MINOR FLOODING
&&
DLLLocal storm report, Jun 17, 4:24 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
424 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL OWENSBORO 37.76N 87.12W
06/17/2009 M1.00 INCH DAVIESS KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED BETWEEN THE BYPASS AND THE
DOWNTOWN AREA. SEVERAL REPORTS OF SMALLER HAIL ALSO OVER
THE PAST 10 MINUTES.
&&
DLLSpecial weather statement, Jun 17, 5:41 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 541 PM CDT WED JUN 17 2009 KYZ015>017-020-021-172315- MCLEAN-WEBSTER-HOPKINS-MUHLENBERG-CHRISTIAN- INCLUDING THE CITIES OF...MADISONVILLE 541 PM CDT WED JUN 17 2009 ...SIGNIFICANT WEATHER ADVISORY... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF DIME SIZE HAIL...AND STRONG WINDS 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR HANSON...MOVING SOUTHEAST AT 20 MPH. ANOTHER STORM WAS LOCATED NEAR NORTONVILLE...MOVING SOUTHEAST AT 20 MPH. SMALL HAIL IS EXPECTED...SO MOVE INDOORS TO A PLACE OF SAFETY.
Local storm report, Jun 17, 6:46 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
646 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 10 E HOPKINSVILLE 36.85N 87.31W
06/17/2009 M1.00 INCH CHRISTIAN KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED ALONG HIGHWAY 68/80 JUST WEST
OF THE COMMUNITY OF FAIRVIEW.
&&
SMITTYLocal storm report, Jun 17, 6:51 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
651 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 10 E HOPKINSVILLE 36.85N 87.31W
06/17/2009 M1.75 INCH CHRISTIAN KY TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED JUST WEST OF FAIRVIEW IN
CHRISTIAN COUNTY.
&&
SMITTYLocal storm report, Jun 17, 7:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
707 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM FUNNEL CLOUD TRENTON 36.72N 87.26W
06/17/2009 TODD KY FIRE DEPT/RESCUE
REPORTED OVER THE COMMUNITY BY FIRE/RESCUE TEAM THROUGH
THE EMERGENCY MANAGERS OFFICE.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:18 PM CDT | Areal Flood Advisory | PAH | Christian, Todd | 117 min |
| Jun 17, 7:43 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 32 min |
| Jun 17, 8:58 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Trigg | 27 min |
| Jun 17, 10:21 PM CDT | Areal Flood Advisory | PAH | Christian, Trigg | 3 hr |
| Jun 17, 10:22 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Trigg | 23 min |
| Jun 17, 10:56 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell | 34 min |
| Jun 17, 11:00 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Trigg | 30 min |
| Jun 17, 11:11 PM CDT | Areal Flood Advisory | PAH | Hopkins | 109 min |
| Jun 17, 11:14 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins | 31 min |
| Jun 17, 11:21 PM CDT | Areal Flood Advisory | PAH | Caldwell | 114 min |
| Jun 17, 11:42 PM CDT | Flash Flood Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 3 hr |
| Jun 18, 12:20 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 25 min |
| Jun 18, 12:52 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Lyon, Trigg | 23 min |
| Jun 18, 1:36 AM CDT | Severe Thunderstorm Warning | PAH | Lyon, Trigg | 39 min |
| Jun 18, 2:58 AM CDT | Severe Thunderstorm Warning | PAH | Henderson, Union, Webster | 32 min |
| Jun 18, 4:06 PM CDT | Heat Advisory | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 27 hr |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.